| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a broken force sensor was detected during seating or regular delivery error and motor position encoder error.Customer was not able to clear the alarm.Customer reported that the drive support cap appeared to be normal.No harm requiring medical intervention was reported.The device will be returned for analysis.